MathSciNet Relay Station
MathSciNet bibliographic data
MR229260 (37 #4834) 57.45 (22.00)
Okamoto, Kiyosato; Ozeki, Hideki On square-integrable $\bar \partial $-cohomology spaces attached to hermitian symmetric spaces. Osaka J. Math. 4 1967 95–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement